Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On a variant of the equations of orthotropic shells in complex displacements

  • 13 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. P. Mukoed, “V. V. Novozhilov's complex equations for orthotropic shells,” Prikl. Mekhan.,1, No. 7 (1965).

  2. 2.

    V. V. Novozhilov, Theory of Thin Shells [in Russian], Sudpromgiz, Leningrad (1962).

  3. 3.

    K. F. Chernykh, The Linear Theory of Shells [in Russian], Leningr. Gos. Un-ta, Vol. 1 (1962); Vol. 2 (1964).

  4. 4.

    K. F. Chernykh and V. S. Shamina, “The calculation of toroidal shells,” in: Studies in Elasticity and Plasticity [in Russian], No. 2, Leningr. Gos. Un-ta (1963).

  5. 5.

    A. Erdelyi, Asymptotic Expansions, Dover, New York (1956).

Download references

Additional information

Kiev State University. Translated from Prikladnaya Mekhanika, Vol. 10, No. 8, pp. 36–42, August, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mukoed, A.P. On a variant of the equations of orthotropic shells in complex displacements. Soviet Applied Mechanics 10, 834–839 (1974). https://doi.org/10.1007/BF00882511

Download citation

Keywords

  • Orthotropic Shell
  • Complex Displacement